# SDR ASAA0110205

- Difficulty date: April 9, 2001
- Submitted: June 7, 2001
- Operation: Air carrier
- Aircraft: N743AS
- Make and model: Boeing 737210C
- Aircraft serial: 21821
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 8821004
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC - DURING MAINTENANCE CHECK, FOUND EMERGENCY TRACK LIGHTS INOPERATIVE AT ROW 16.  REMOVED AND REPLACED REMOTE ASSEMBLY AND LIGHTS OPERATED NORMAL.  (M)
